Topics Vitiligo Doctor
  Topics Vitiligo Doctor

Vitiligo Doctor

Find latest answers to Vitiligo Doctor questions, Vitiligo Doctor articles, Vitiligo Doctor news and clinic/doctors who deal with Vitiligo Doctor.

Now I am 10 weeks pregnant and my doctor is saying that USG is showing that the foetus is 9 weeks old and no such limbs are seen in the foetus. Doctor advised to take Injection CORION 5000IU weekly and ARGIPREG Sachet -1 sachet daily with other regular Tablets like ASA 50(1 daily), SYSFOL PLUS (2tab daily) and DUBAGEST-200(1 daily). Doctor is suspecting the foetus is of poor growth and poor liquor. Doctor said to take Injection for 3 weeks and if any improvements are not found then, I have to discontinue my pregnancy, but I am not in a mood to take such decision. Please guide me if I can carry my pregnancy and what shall I do now?

your case is one of high risk pregnancy as you have had one previous still birth. If Baby has poor birth weight and leads to still birth ,then other causes of poor growth of baby in recurrent pregnancies needs to be evaluated.Please get your thyroid profile done,thrombophilia screen done as these are the most common causes of theses problems.also let me know whether the baby was normal in appearance in previous pregnancy and if any autopsy was suggested to you. inj corion and is given to suppo ...

Read Complete Answer


my uncle is 80 years old & suffering from prostate cancer, the doctor says that chemotherapy can not be possible due to weak health(53kg wt),also their PSA is 351.2,Doctor says that nothing is possible.Now i ask you that we are proudly says that medical science achieve all deceases in control, then why doctor says that there are no option for these cancer & only pray for God.

Hello, I can understand your frustration. However I need to know more details about his prostate cancer and treatment taken, medications that he is taking and his present problems in order to suggest if any option can be advised. And a doctor would be last to give up hope for patient with great reluctance. ...

Read Complete Answer


hi i am a 24 year old girl . my height is 134 cm ( 4feet 4inches) i have been taking growth flex v pro ( l-arginine and ornithinine ) for past one month on bed time and have noticed about 1.5 cm diffrence in height in few weeks . i would like to know is there any side effect of it . and i also consulted a doctor my spine is in really bad shape and i have a very bad posture and im obese. 63kg. my doctor said me that if my posture is improved and spine is straiter i may be additional 2-3 inches taller as my spine is curved ( like a opposite ' C" SHAPE ) pushing my hips out from behind and also a round slouched shoulder . I have started doing lots of exercise to lose weight and yoga to correct my posture 2 hours of intense streches everyday. will it help me ? is taking a arginine and ornithinie safe ? since iv already taken for a month and noticed diffrence . i also take calcium n magnesium zinc to strenghten my bones. please tell me will doing all these help me gain atleast 1-2 inches. my parents are quite tall both above 5.8. i dont have any other issues and my blood works are all fine no thyroid , no cholestrol no pco . my periods are regular . pls help doctor.

Hi, Most common cause of small height is inherited from parents,but since your parents have a good height i would recommend you to get your hormonal tests like growth hormone or consult an endocrinologist because they might be really helpful to you,since your height is to small as compared to your parents. The problem can also be related to your spine but spine can never make such a big difference to your height. The tablet you are taking is fine and can be taken for a few months,you should avo ...

Read Complete Answer


My daughter is suffering from Vitiligo since 2009. It is spread rapidly on her feet, palms, wrists, eyes, some portion in the back, small portion on the chest. I have tried allopathy, homeopathy as well as ayurvedic, there is some improvement but not much. Can u please help??

Then it will be classified as 'Unstable Vitiligo'. This requires a combination of oral immunosuppresants like minipulse steroids or azathioprine along with UV light therapy called PUVA or NBUVB. These UV light sessions are done 2-3 times a week for a few months and are available in most Government Hospitals Dermatology Deptts. After one year or so of treatment the patches that are left over can be treated surgically. Please note that the information I have provided is for general purposes only ...

Read Complete Answer




Hi. I had some burning sensation or nerve pain and shakiness in my hands and legs for about six months. Feeling difficulty while walking. Feeling imbalance between both legs (particularly left leg)while walking. Feeling burn sense or pain in nerves of hands and legs during penis erection. So i consulted a neurologist in Apollo Hospitals. I told everything to doctor. They done regular blood test. Then some test like keeping wires on my fingers and giving electric shock. Then they finally took my blood sample in fasting for Vitamin B12 test. After seeing the test reports doctor told me all reports are ok but Vitamin B12 is low and so you have all these symptoms. The report said 223 in my blood for vitamin B12. So he prescribed me some tablets(i.e. 1.Gabapentin, 2.Methico OD) and ReNerve Plus injection to have weekly twice. Doctor instructed to follow these medicines for 3 months. Now you please tell me 1) all these symptoms i feel are due to Vit.B12 deficiency? 2) I didnt tell doctor one point that i feel burning sense or pain in nerves of my hands and legs during penis erection. Coz this not only occurs during my penis erection, it occurs during non-erection time also. 3) Please tell me is it any other problem for these symptoms i feel during penis erection? Or is it due to Vit.B12 deficiency only?

Hi, Vitamin b 12 deficiency usually occurs in pure vegetarian people but can occur otherwise also. You are a little over anxious , and nothing necessary that if you have Vit b 12 deficiency then you will have problems in sex life or any. You can get semen analysis done , before getting semen analysis done don't masturbate for 4 days at least. Semen does not contain vit b12. Do you feel any burning in urine or any discharge ? Please provide all your reports along with urine routine and microsc ...

Read Complete Answer





Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  1048 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  812 Doc Points

Dr. MAHESH UPASANI

  • Oncologist
  •  Mumbai, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
  •  126 Doc Points

Dr. abdul samad

  • Dermatologist
  •  Bangalore, India
  •  216 Doc Points

Dr. Ashwani Singal

  • Pediatrician
  •  Ludhiana, India
  •  317 Doc Points

Dr. Monish Thomas Puthenpurackal

  • Pediatrician
  •  , United Arab Emirates
  •  107 Doc Points